# SDR DHL2004803527

- Difficulty date: March 31, 2004
- Submitted: May 19, 2004
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46123
- Aircraft time: 79,338 hours, 29,421 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Part number: 3645612U
- Condition: Cracked
- Location: Boost Pump
- Part time: 79,338 hours, 29,421 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ALT TANK FWD BOOSTER PUMP BRACKET CRACKED.  REMOVED AND REPLACED FWD BOOSTER PUMP BRACKET (NR 1 ALT TANK) IAW DC8 SRM 51-1-20D PG 9, 21.
